Show simple item record

AuthorDosly, Ondrejdc.contributor.author
AuthorKratz, Wernerdc.contributor.author
Date of accession2020-11-13T08:32:02Zdc.date.accessioned
Available in OPARU since2020-11-13T08:32:02Zdc.date.available
Date of first publication2010dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keyworddiscrete eigenvalue problemdc.subject
Keywordsymplectic difference systemdc.subject
Keywordmultiplicity of a focal pointdc.subject
Keywordfinite eigenvaluedc.subject
Keyworddiscrete oscillationdc.subject
KeywordRayleigh's principledc.subject
KeywordDISCRETE QUADRATIC FUNCTIONALSdc.subject
KeywordHAMILTONIAN-SYSTEMSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOscillation and spectral theory for symplectic difference systems with separated boundary conditionsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1080/10236190802558910dc.identifier.doiExternal
Source - Title of sourceJournal of difference equations and applicationssource.title
Source - Place of publicationTaylor & Francissource.publisher
Source - Volume16source.volume
Source - Issue7source.issue
Source - Year2010source.year
Source - From page831source.fromPage
Source - To page846source.toPage
Source - ISSN1023-6198source.identifier.issn
Source - eISSN1563-5120source.identifier.eissn
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000278353100004uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record